Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 79, NWS Louisville, KY

June 9, 20086 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 9, 2008, 11:42 PM EDT for 6 counties in Kentucky. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2008, 11:42 PM EDT (03:42 UTC)
Expired
Jun 10, 2008, 12:30 AM EDT
In force
48 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Anderson County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:47 PM EDTNON-TSTM WND DMGVersailles, KYSEVERAL TREES DOWNED ACROSS THE COUNTY.
Jun 9, 11:56 PM EDTHAIL 0.752 W Lexington, KY
Jun 10, 12:01 AM EDTTSTM WND DMGNicholasville, KYTREES DOWN ON TWO CARS
Jun 10, 12:02 AM EDTHAIL 0.75Nicholasville, KYALSO TREES DOWN
Jun 10, 12:05 AM EDTTSTM WND GST 584 Sw Lexington, KY
Jun 10, 12:18 AM EDTTSTM WND DMG1 W Lexington, KYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 100343
SVRLMK
KYC005-067-079-113-167-239-100430-
/O.NEW.KLMK.SV.W.0079.080610T0342Z-080610T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...
  NORTHWESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
  MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1230 AM EDT...

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  AN AREA OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE 
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
  LOCATED ACROSS MERCER AND GARRARD COUNTIES AND MOVING NORTHEAST AT 41 
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NICHOLASVILLE BY 1155 PM EDT...
  9 MILES SOUTHEAST OF VERSAILLES BY 1215 AM EDT...
  LEXINGTON BY 1230 AM EDT...

LAT...LON 3803 8434 3763 8465 3765 8470 3769 8470
      3770 8472 3769 8473 3772 8476 3771 8482
      3779 8496 3812 8481
TIME...MOT...LOC 0342Z 212DEG 36KT 3782 8473

$$
3 follow-up statements
000 
WWUS53 KLMK 100401
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EDT TUE JUN 10 2008

KYC079-167-100411-
/O.CAN.KLMK.SV.W.0079.000000T0000Z-080610T0430Z/
MERCER KY-GARRARD KY-
1201 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARRARD AND
MERCER COUNTIES IS CANCELLED...

LAT...LON 3774 8458 3775 8462 3781 8464 3779 8467
      3783 8468 3782 8473 3786 8471 3785 8479
      3788 8478 3791 8484 3797 8482 3794 8489
      3812 8481 3803 8434
TIME...MOT...LOC 0401Z 212DEG 36KT 3798 8460

$$

KYC005-067-113-239-100430-
/O.CON.KLMK.SV.W.0079.000000T0000Z-080610T0430Z/
FAYETTE KY-WOODFORD KY-ANDERSON KY-JESSAMINE KY-
1201 AM EDT TUE JUN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR JESSAMINE...EASTERN ANDERSON...WOODFORD AND SOUTHERN FAYETTE
COUNTIES...

AT 1157 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KEENE...OR ABOUT 11
MILES SOUTHWEST OF LEXINGTON...MOVING NORTHEAST AT 41 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEXINGTON THROUGH 1230 AM EDT...

LAT...LON 3774 8458 3775 8462 3781 8464 3779 8467
      3783 8468 3782 8473 3786 8471 3785 8479
      3788 8478 3791 8484 3797 8482 3794 8489
      3812 8481 3803 8434
TIME...MOT...LOC 0401Z 212DEG 36KT 3798 8460

$$
000 
WWUS53 KLMK 100414
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 AM EDT TUE JUN 10 2008

KYC005-113-239-100424-
/O.CAN.KLMK.SV.W.0079.000000T0000Z-080610T0430Z/
WOODFORD KY-ANDERSON KY-JESSAMINE KY-
1214 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR JESSAMINE...EASTERN ANDERSON
AND WOODFORD COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.  

LAT...LON 3799 8438 3796 8439 3790 8445 3794 8449
      3800 8467 3809 8464 3803 8435 3801 8435
TIME...MOT...LOC 0414Z 212DEG 36KT 3809 8451

$$

KYC067-100430-
/O.CON.KLMK.SV.W.0079.000000T0000Z-080610T0430Z/
FAYETTE KY-
1214 AM EDT TUE JUN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR SOUTHERN FAYETTE COUNTY...

AT 1210 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLUE GRASS
AIRPORT...OR ABOUT NEAR LEXINGTON...MOVING NORTHEAST AT 41 MPH.

LAT...LON 3799 8438 3796 8439 3790 8445 3794 8449
      3800 8467 3809 8464 3803 8435 3801 8435
TIME...MOT...LOC 0414Z 212DEG 36KT 3809 8451

$$
000 
WWUS53 KLMK 100424
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 AM EDT TUE JUN 10 2008

KYC067-100433-
/O.EXP.KLMK.SV.W.0079.000000T0000Z-080610T0430Z/
FAYETTE KY-
1223 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE COUNTY
EXPIRES AT 1230 AM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF SOUTHERN 
FAYETTE COUNTY...THUS THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE AT 1230 AM EDT.  

THE SEVERE STORMS ARE STILL AFFECTING MUCH OF CENTRAL AND NORTHERN 
FAYETTE COUNTY WHERE A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
UNTIL 1245 AM EDT. 

LAT...LON 3799 8438 3796 8439 3790 8445 3794 8449
      3800 8467 3809 8464 3803 8435 3801 8435
TIME...MOT...LOC 0423Z 212DEG 36KT 3817 8445

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:30 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 9, 10:30 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT MON JUN 9 2008

.EVENING UPDATE...

HAVE UPDATED FORECAST TO INCLUDE THUNDERSTORMS FOR THE EASTERN
PORTION OF THE FORECAST AREA AND MADE MINOR ADJUSTMENTS TO
TEMPERATURES.

SHORT TERM (TONIGHT AND TOMORROW)...

WATER VAPOR SATELLITE AND MODELS CONFIRM A PROGRESSIVE TROUGH NOW
CENTERED ACROSS THE EASTERN PLAINS. THE REMNANTS OF LAST NIGHTS
CONVECTION ACROSS NORTHERN OKLAHOMA HAS MOVED SOUTH TOWARDS THE RED
RIVER. SHOWERS AND SOME THUNDERSTORMS CONTINUE ACROSS WESTERN
MISSOURI UNDER AN AREA OF LIFT ASSOCIATED WITH THE RIGHT ENTRANCE
REGION OF THE JET STREAM.

MAIN HIGHLIGHT IN THE SHORT TERM ARE CONVECTION CHANCES THIS EVENING
THROUGH TOMORROW AFTERNOON. THE AFOREMENTIONED TROUGH WILL
DE-AMPLIFY AND QUICKLY MOVE ACROSS THE GREAT LAKES...TRAILING A
WEAKENING COLD FRONT THAT WILL MOVE SOUTHEAST OF THE OHIO RIVER BY
AROUND DAWN. WEAK LOW PRESSURE WILL DEVELOP LATE THIS AFTERNOON
ACROSS SOUTHEAST MISSOURI AND MOVE ACROSS CENTRAL INDIANA BY EARLY
TOMORROW. THIS WILL INITIALLY DELAY THE MOVEMENT OF THE FRONT AND
KEEP IT WEST OF OUR FORECAST AREA THROUGH EARLY EVENING.

STRONG STORMS NOW EXTEND ALONG A PREVIOUS OUTFLOW BOUNDARY FROM JUST
NORTHWEST OF PADUCAH...TO JUST WEST OF INDIANAPOLIS. HOWEVER...WITH
MID LEVEL FLOW GENERALLY PARALLEL TO THE OUTFLOW BOUNDARY...THESE
STORMS WILL ONLY SLOWLY MOVE EAST. FEEL THAT THEY MAY ONLY AFFECT
OUR EXTREME NORTHWESTERN COUNTIES IN SOUTHWEST INDIANA DURING THE
LATE AFTERNOON AND EVENING.

FOR EARLY TOMORROW MORNING...SCATTERED STORMS WILL FINALLY MOVE EAST
TOWARD CENTRAL KENTUCKY. EXPECT A WEAKENING TREND DUE TO A LOSS OF
SURFACE STABILITY AND A LACK OF UPPER AIR DYNAMICS...WHICH WILL MOVE
NORTH TOWARDS THE GREAT LAKES. WILL CONTINUE WITH 40 TO 50% POPS
THROUGH EARLY TOMORROW AFTERNOON...ENDING FROM NORTHWEST TO
SOUTHEAST BY MID AFTERNOON.

BY LATE IN THE AFTERNOON...SLIGHTLY COOLER AIR WILL ARRIVE BEHIND
THE FRONT AND WINDS WILL SHIFT TOWARDS THE NORTHWEST.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...

TUESDAY NIGHT-THURSDAY NIGHT...

UPPER-LEVEL ZONAL FLOW SWITCHES QUICKLY TO AN AMPLIFIED TROUGHING
OVER THE WEST AND RIDGING OVER THE SOUTHEAST CONUS. THIS RIDGE
SHOULD HOLD DURING THIS TIME FRAME...KEEPING CONDITIONS MOSTLY DRY
AND WARMING UP. HOWEVER...SWRLY FLOW ON THE BACK SIDE OF THE SERN
CONUS HIGH COULD ADVECT ENOUGH MOISTURE IN TO GENERATE ISOLATED
AFTERNOON/EVENING PULSE STORMS. THINK THE BEST CHANCE OF THIS WOULD
BE ON THURSDAY AND MAY INSERT A 20 POP IN THE GRIDS...BUT AM LEANING
TOWARD KEEPING THE CWA DRY FOR NOW. HIGHS BACK UP TO THE LOW 90S BY
THURSDAY WILL BE LIKELY.

FRIDAY-SATURDAY...

TROUGHING OVER THE WRN CONUS WILL PUSH A COOL FRONT THROUGH THE
REGION FRIDAY NIGHT THROUGH SATURDAY. DYNAMICS LOOK RELATIVELY
MEAGER WITH THIS FRONT...BUT PWATS AND INSTABILITY ARE HIGH SO THINK
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL FOR THE MOST PART.
FRONT LOOKS TO BE EAST OF THE AREA BY THE AFTERNOON HOURS...SO END
POPS BEFORE 00Z SUNDAY. WILL GO A LITTLE BELOW GUIDANCE ON SATURDAY
FOR HIGHS WITH CLOUDS AND PRECIP EXPECTED.

SUNDAY-MONDAY...

HIGH PRESSURE SETTLES INTO THE REGION LATE IN THE WEEKEND WITH A
SLOW WARM UP. FOLLOWED THE ECMWF MORE FOR HIGHS THINKING THAT GFS IS
A LITTLE TOO AMPLIFIED WITH ITS NW FLOW AND COOLISH TEMPS DURING
THIS PERIOD. WENT AT OR ABOVE HPC VALUES FOR HIGHS.

&&

.AVIATION (00Z TAFS)...

LATE AFTERNOON CONVECTION HAS NOW BEGUN TO POP ACROSS CENTRAL
KENTUCKY EARLY THIS EVENING.  STORMS ARE GENERALLY OF THE PULSE TYPE
VARIETY WHERE THEY DEVELOP AND FALL APART RATHER QUICKLY.
CONVECTION ACROSS KENTUCKY SHOULD START TO WANE WITH THE LOSS OF
HEATING.  HOWEVER...BROKEN LINE OF CONVECTION TO OUR WEST MAY MOVE
TOWARDS KSDF AND KBWG AROUND 06Z OR LATER.  THERE IS STILL QUITE A
BIT OF UNCERTAINTY ABOUT AREAL COVERAGE AT THIS TIME...SO WILL
CONTINUE VCTS IN THE TAFS FOR NOW.

SOUTHWEST WINDS LOOK TO INCREASE OVERNIGHT WITH 25 TO 35 KTS AROUND
2KFT DUE TO NOCTURNAL LOW-LEVEL JET MOVING EAST INTO THE REGION.
THIS WILL PRODUCE SOME WIND SHEAR WHICH IS CLOSE TO INSERTION INTO
THE TAFS...ESPECIALLY AT KSDF/KBWG.

A WEAK COLD FRONT WILL CROSS THE AREA AROUND 12Z...WINDS WILL SHIFT
TO THE NORTHWEST...BUT BECOME LIGHT DURING THE DAY TOMORROW.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...JA
LONG TERM....AL
AVIATION.....MJ
Hazardous weather outlook, Jun 9, 10:40 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1040 PM EDT MON JUN 9 2008

INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-101930-
SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1040 PM EDT (940 PM CDT) MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THESE STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH... SMALL HAIL.... AND A
BRIEF PERIOD OF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A
COOL FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ076-077-083-084-089-101930-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
1040 PM EDT (940 PM CDT) MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA.

.DAY ONE...OVERNIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THESE STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH... SMALL HAIL.... AND A
BRIEF PERIOD OF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A
COOL FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HIGH WINDS AND HAIL TONIGHT.

JA

In the hours before

Local storm report, Jun 9, 11:22 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1122 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     6 E CAMPBELLSVILLE      37.35N 85.24W
06/09/2008                   TAYLOR             KY   EMERGENCY MNGR

            TREES DOWN

&&

SZAPPANOS
Local storm report, Jun 9, 11:23 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1123 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             10 SE CLARKSON          37.39N 86.09W
06/09/2008  E1.00 INCH       GRAYSON            KY   PUBLIC

0940 PM     TSTM WND DMG     7 E SPRINGFIELD         37.69N 85.09W
06/09/2008                   WASHINGTON         KY   LAW ENFORCEMENT

            TREE DOWN ACROSS TICK ROAD

1000 PM     HAIL             6 SW BURKESVILLE        36.73N 85.45W
06/09/2008  E0.50 INCH       CUMBERLAND         KY   TRAINED SPOTTER

1002 PM     HAIL             4 SE BURKESVILLE        36.75N 85.32W
06/09/2008  E0.88 INCH       CUMBERLAND         KY   LAW ENFORCEMENT

1002 PM     HAIL             2 S TOMPKINSVILLE       36.67N 85.69W
06/09/2008  E0.88 INCH       MONROE             KY   TRAINED SPOTTER

1004 PM     TSTM WND DMG     BURKESVILLE             36.79N 85.37W
06/09/2008                   CUMBERLAND         KY   LAW ENFORCEMENT

            TREES REPORTED DOWN

1015 PM     TSTM WND GST     MARROWBONE              36.82N 85.50W
06/09/2008  E50.00 MPH       CUMBERLAND         KY   TRAINED SPOTTER

1034 PM     TSTM WND DMG     3 E COLUMBIA            37.10N 85.25W
06/09/2008                   ADAIR              KY   LAW ENFORCEMENT

            SOME TREES DOWN

1045 PM     TSTM WND DMG     6 E CAMPBELLSVILLE      37.35N 85.24W
06/09/2008                   TAYLOR             KY   EMERGENCY MNGR

            TREES DOWN

1101 PM     TSTM WND GST     5 W LAWRENCEBURG        38.03N 84.99W
06/09/2008  M50.00 MPH       ANDERSON           KY   TRAINED SPOTTER

1105 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
06/09/2008                   TAYLOR             KY   LAW ENFORCEMENT

            SOME TREES DOWN...SIZE NOT REPORTED.

1110 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
06/09/2008  E0.25 INCH       TAYLOR             KY   LAW ENFORCEMENT

&&

SZAPPANOS
Local storm report, Jun 9, 11:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     LAWRENCEBURG            38.03N 84.89W
06/09/2008                   ANDERSON           KY   LAW ENFORCEMENT

            SOME TREES DOWN ACROSS THE COUNTY

&&

SZAPPANOS
Local storm report, Jun 9, 11:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND GST     JUNCTION CITY           37.59N 84.79W
06/09/2008  E40 MPH          BOYLE              KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 9, 11:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1140 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             HARRODSBURG             37.77N 84.85W
06/09/2008  E0.25 INCH       MERCER             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 9, 11:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     NON-TSTM WND GST HARRODSBURG             37.77N 84.85W
06/09/2008  E45 MPH          MERCER             KY   TRAINED SPOTTER

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:36 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington24 min
Jun 9, 9:37 PM EDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor23 min
Jun 9, 9:39 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe36 min
Jun 9, 9:43 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington32 min
Jun 9, 10:30 PM EDTSevere Thunderstorm WarningLMKAdair, Taylor30 min
Jun 10, 12:04 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott41 min
Jun 10, 12:20 AM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.